MAUDE Adverse Event Report: ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE

ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 30
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
The patient mentioned that she is experiencing hyperglycemia and the bolus delivery button locking out before 18 clicks.The patient mentioned that she keeps 5 pre-filled v-go's in her refrigerator but is unsure of the insulin brand name to confirm storage conditions.The patient provided the following readings on 7/9 - 7/11 but stated that she was not on v-go while checking her readings through finger pricks, also stating that 7/09 was written down as the start date -- 7/09 - 415 at 5:09am, 350 at 8:02am, 450 at 3:15pm, 500 at 6:45pm; 7/10 - 446 at 1:00am, 403 at 6:45am, 393 at 3:10pm, 381 at 9:25pm; 7/11 - 434 at 1:10am.The patient provided the following readings while on v-go -- day 3 - 429 before breakfast; day 4 - "high" before breakfast, 318 before lunch, 436 before dinner; day 5 - "high" before breakfast, 407 before lunch, 499 before dinner; day 6 - 454 before breakfast, 448 before lunch, "high" before dinner; day 7 - 377 before breakfast, "high" before lunch, 407 before dinner, day 8 - 326 before breakfast.289 before lunch, 347 before dinner.The patient mentioned a nurse advised her to go to the hospital on 7/14 and she went to the emergency room where they gave her an iv and sent her home later in the day.The patient mentioned that the bolus delivery buttons are locking out.The patient stated that she has been taking 4 clicks before meals, 1 click before snacks and does not think she exceeded 18 clicks.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
ZEALAND PHARMA U.S. INC.
293 boston post road west
suite 330
marlborough, ma
MDR Report Key10394416
Report Number1226572-2020-00250
Device Sequence Number16826237
Product Code LZG
UDI-Device Identifier00385609600029
UDI-Public(01)00385609600029(17)200419(10)FG317081
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/19/2020
Device Model NumberV-GO 30
Device Catalogue Number8560-9600-02
Device Lot NumberFG317081
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2020
Initial Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age83 YR